# SDR AALA202303240589

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 64,339 hours, 37,659 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Part number: D5547100200000
- Part serial: TS2256
- Condition: Delaminated
- Location: Zone 300 - Stabs
- Part time: 64,339 hours, 37,659 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER TRAILING EDGE DELAMINATED. REPLACED RUDDER ASSEMBLY PER TASK CARD 26L32027002.
